# SDR SWAA2022033075405

- Difficulty date: February 18, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXISTING REPAIR ON STUD BEAM LOCATED BS 294.5 AND STRINGER 17R AT PASSENGER CABIN 2022-109286 / [01] REPLACED STUD BEAM(FRAME) AND FASTENERS LOCATED BS 294.5 AND STRINGER 17R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND 51-10-02 DWG: 141A8370 REV.D;[02] REPLACED STUD BEAM(FRAME) AND FASTENERS LOCATED BS 294.5 AND STRINGER 17R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND 51-10-02 DWG: 141A8370 REV.D. COMPLETED
